Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Disturbed lipid profile, no relief with medication. Cholesterol controlled with atorvastatin, rises on stopping. Remedy?

I AM 38 YEARS OLD MALE RESIDING IN JORHAT INDIA. I HAVE GOT DISTURBED LIPID PROFILE . I HAVE THIS PROBLEM SINCE 1 1/2 YEARS. I HAVE TAKEN ALOPATHIC, AURVEDIC AND HOMEOPATHIC MEDICINES SINCE THEN BUT MY PROBLEM IS STILL THE SAME. When I take alopathic medicines atorvastatin the Total cholesterol level becomes normal but after living that medicine again it rises to 371. This is final level i.e. 361-371. Kindly give some good advice as I am panic and very stressed condition. I will be very grateful to you doctors if I get some remedial measures for this problem. Thanks
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Psychiatrist 's  Response

welcome to healthcare magic

Don't panic and relax

First of all, modify your daily life style ....... keep saturated fats (like butter, desi ghee) to the minimum and do mild exercises daily....... this will help you a lot...

Secondly, atorvastatin is a good drug to keep your lipid levels it is advisable to continue the drug and consult a physician regarding the total duration of treatment

Also get your lipid levels done frequently to check response to your life style modification and drugs

Good Luck

Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor